# SDR UPS03840980

- Difficulty date: June 18, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 47507182N
- Condition: Cracked
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  EXTERIOR FUSELAGE KEELBEAM TO FRAME ATTACH FITTING IS CRACKED AT STA 702 RT SIDE OF KEELBEAM INSIDE STRESS PANEL AT LONG 35R.  REMOVED AND REPLACED FITTING IAW DWG 4750718 AND SRM 51-1-20D.
